Can diabetes affect male erection?
Q: I am a 26 years old male suffering from diabetes for the last eight years. From the last couple of months, I am getting less sex arousal, experience lazy erections, lack of libido, etc. My HbA1c has been like 6.2, 6.5, 6.7 and latest was 7.3%. I am taking human mixtard 30/70 twice - 40 units (morning) and 30 units (evening), Pinom-10 (Olmesarton Medoxomil) and Optisulin multivitamin capsule. At present I am busy preparing for competitive exams, and suffering from examination stress & other such natural physical stress. I am aware that the cause of impotence, dysfunction and other such problems are related with physical, psychological health.
A:Yes, diabetes is a disease that can cause problems in male erections - more so if the disease has been present for a few years (as in your case) and is not well controlled. We suggest that you consult your physician and have a good control of your diabetes. You will also require certain other tests that will show the exact cause of your problem. There is no need to get so much anxious and frustrated. You could be fine before your marriage if you take care of your diet, regular exercise and medicines.